# SDR KY7A2024092500038

- Difficulty date: August 15, 2024
- Submitted: September 25, 2024
- Operation: Air carrier
- Aircraft: N395DC
- Make and model: Dorner DO328300
- Aircraft serial: 3178
- Aircraft time: 18,215 hours, 19,056 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Failed
- Location: Nr 3 Mlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

#3 TIRE SEPARATION ON TAKEOFF. REMOVED & REPLACED #3 & #4 MLG WHEEL ASSY IAW DO328-300 TC 32.916
